# SDR C77A20130427001

- Difficulty date: April 27, 2013
- Submitted: April 27, 2013
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 12,333 hours, 7,122 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 0804A741
- Condition: Failed
- Location: Mau 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS MAU 1A FAIL EICAS MESSAGE, STEERING INOPERATIVE AFTER LANDING,  DECLARED AN EMERGENCY.
